Volume 1, Issue 2
Equilibria of Initial-boundary Value Problem for U_t=(u_m)_{xx}+(a-x^2)u

Zhang Qin

J. Part. Diff. Eq.,1(1988),pp.82-96

Published online: 1988-01

Preview Purchase PDF 0 2591
Export citation
  • Abstract
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-1-82, author = {}, title = {Equilibria of Initial-boundary Value Problem for U_t=(u_m)_{xx}+(a-x^2)u}, journal = {Journal of Partial Differential Equations}, year = {1988}, volume = {1}, number = {2}, pages = {82--96}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5862.html} }
TY - JOUR T1 - Equilibria of Initial-boundary Value Problem for U_t=(u_m)_{xx}+(a-x^2)u JO - Journal of Partial Differential Equations VL - 2 SP - 82 EP - 96 PY - 1988 DA - 1988/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5862.html KW - AB -
Zhang Qin. (1970). Equilibria of Initial-boundary Value Problem for U_t=(u_m)_{xx}+(a-x^2)u. Journal of Partial Differential Equations. 1 (2). 82-96. doi:
Copy to clipboard
The citation has been copied to your clipboard